I have hypothyroidism and have had three episodes where my tongue swells, gets scalloped, turns red/blue, and has bumps like ulcers on the bottom side It is painful. I have brought it up to my endo and he says he's never heard of this with hypo and that's not the problem. I'm lost as this is my 7th endo because I have NEVER once tested normal no matter what meds they put me on with over 20 years of treatment.
If you have your latest labs, please post Free T3, Free T4 and ysh, with the reference ranges provided. This way members can see where you are in regards to your thyrois. I have heard of other thyroid sufferers having the same symptom with the tongue, I can't imagine why your MD has not? Please post labs, Good luck FTB4
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.